International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 733-735

A representation of bounded commutative BCK-algebras

H. A. S. Abujabal,1 M. Aslam,2 and A. B. Thaheem3

1Department of Mathematics, Faculty of Science, King Abdul Azlz University, P O Box 31464, Jeddah 21497, Saudi Arabia
2Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
3Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, P O Box 469,, Dhahran 31261, Saudi Arabia

Received 26 April 1993; Revised 13 November 1995

Copyright © 1996 H. A. S. Abujabal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note, we prove a representation theorem for bounded commutative BCK-algebras.